# SDR UALA2011071403569

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 45,049 hours, 17,706 cycles
- Engine: Iae V2522A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  HEAVY HAIL ENCOUNTERED AT GATE.
